| Model Number |
SIG30AMT |
| Medical Device Problem Codes |
Failure to Form Staple (2579); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a gastric bypass procedure, an incomplete staple line occurred, with approximately 5mm of missing staples at the distal portion of the anastomosis, resulting in a leak at the reconstructed stomach pouch.To resolve the issue, the surgeon performed a manual suture to secure the anastomosis.The procedure was extended by approximately 15 minutes due to the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.